Back to all discussions

Injection location differences?

I used Aimovig for about a year, alternating thighs for injections. My new Neuro has better luck with Emgality & switched me. She recommended injecting in the abdominal fat, but due to autologous breast reconstruction I don’t have any fat there. The first time I opted for the buttocks, but she thinks that area is too muscular. The 2nd time I did in my thigh again. She wants me to try the Emgality one more time in my other thigh.

Has anyone else noticed a difference in effectiveness related to injection location?

  1. Hi CatholicCarry,

    This is a great question, thank you for reaching out to us. I don't have any direct information on this as I'm not taking any CGRP medications. I did however, find this information on the Emgality site that may be useful; https://www.emgality.com/taking-emgality/sharps-container.

    Hopefully others will be along shortly to share their experiences with you.

    Will you keep me posted on how you are doing?
    Nancy

    1. Hi has any one had experience with ajovy , It seems to me at the end of the month i seem to get more anoying headaches so i give my shot on the 20th day or the 22 so it would kick in and off set the headaches but i dont seem to see a change every month . it may be from the weather fronts right now going on , one day its warm and later on a cold front comes through . I still get the headache from them not bad but still get them . i also have nerve damage from a ablation in my neck , i have occipical neragia also that triggers the migraines for me . But the ajovy has cut the migraines down for shore . But i still have my back ups , maxault mlt , tordol that i inject , and pain meds if that all fails and last resort prednisone i just had to do a few days of that . i had a flare up that just would not go a way . but i am going to ask about the abdominal injectons also ..

  2. Hi mish,

    Thank you for sharing that with us. I'm not taking any of the CGRP medications at the moment. I'm sure others will be along soon to help out with their journey's.

    In the meantime, good to hear you are getting a bit of relief. It's not uncommon from what I've heard, to see an uptick in migraine attacks near the end of the cycle, so you're not alone in that.

    Ajovy isn't a cure, it's a medication that helps prevent migraine attacks. Having said that it won't be unheard of to continue to have breakthrough migraine attacks. I hope that makes sense.

    Have a good day,
    Nancy

    or create an account to reply.